# SDR HALA20250421024

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 32,305 hours, 35,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS INTERMITTENT. REPLACED EMERGENCY LIGHT BATTERY AT ROW 7 (B5-227) PER AMM 31-51-03. OPS CHECK GOOD, OK FOR SVC.
